I took Plan B the first time back in The beginning of June (7th??). I remember feeling dizzy and a few cramps here and there but nothing too bad. I got my period June 21-June 23 (expected time).Then, I took Plan B again (June 26). I got a mini period June 30th- July 2nd). Brownish discharge July 2nd and starting to feel lower back pain, stomach cramps, headaches, some heat flashes maybe? My expected period is July 25th. These symptoms are really freaking me out, please help.
Plan B is meant for total emergencies. It's not meant to be taken more than once in any one menstrual cycle. What you are experiencing is due to the huge dose of artificial hormones you have put into you body on both occasions. It is likely to mess your cycle & hormones up for some weeks, yet.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2013 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 20 Apr 2015 • 2 answers
Posted 21 Feb 2016 • 1 answer
Posted 15 days ago • 1 answer